# SDR 0004452203

- Difficulty date: December 5, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- Aircraft time: 52,547 hours, 33,940 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING TGEAR RETRACTION, CREW RECEIVED A NOSE LADNING GEAR DOOR OPEN LIGHT. CREW PERFORMED COM PROCEDURE AND RETURNED TO DTW AND MADE AN UNEVENTFUL ALDNING. DTW MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SWITCH. OPERATIONAL CHECK OK.
